U.S. doctors online nowAsk doctors free
Honolulu, HI
A 50-year-old male asked:

I did prostate cancer radiation 2 yrs ago. now psa 0.5. everything was okay so far. i had eaten strange curry soup. very bad daraherria leaked a bit.

2 doctor answers4 doctors weighed in
Dr. Scott Grover
Surgery 28 years experience
Possibly Related: You can have long term complications from radiation treatment. They should have talked to you about the prior to treatment. Your diarrhea may have been so bad it caused the problem or it may have been so bad that with your changes from the radiation there was a problem. You will have to decide if it was bad enough to check with your physician.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Joshua Garren
Radiation Oncology 26 years experience
Side effect or rt?: Diarrhea can be a side effect of radiation (or of bad curry), but the good news is that it is not a common symptom of recurrent prostate cancer.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Jun 22, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.